diabetes-icon
Gynaecomastia
Facing gynaecomastia after light doses of Testosterone and Deca Durabolin. I'm using the steroids for bodybuilding purposes and I intend to use them in the future as well. The problem is not that severe but the chest nipples can be seen even if I'm wearing a t-shirt. There's no such thing as pain or puffiness.
35 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

It's not good to take medications to build body...please consult nearest physician and stop medication...Gynecomastia vanishes without treatment in less than two years. But in some patients treatment may be needed if gynecomastia doesn't improve on its own..in your case if you stop medication it will definitely vanish.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Neelam Pandey Kukreti
Endocrinologist 11 yrs exp Gurgaon
Exogenous testosterone and anabolic steroids should not be used for body building as it can interferes with your natural testosterone and pituitary axis of L H hormone. One important point - any  testosterone outside source, taken converts into female hormone called estrogen which can lead to gynaecomastia. So actually u re converting ur hormone milieu towards more feminine.  Later fertility can also be affected. So refrain from these outside testosterone sources. U also need to get urself checked by nearby  endocrinologist .u need  to run few hormone test
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.